Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS Wilmington, OH

May 23, 20117 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 23, 2011, 7:08 PM EDT for 7 counties in Ohio. It was in force for 67 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 7:08 PM EDT (23:08 UTC)
Expired
May 23, 2011, 8:15 PM EDT
In force
67 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Champaign County, OH, Darke County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 138 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:08 PM EDTTSTM WND DMG5 S Coldwater, OH5 POWER POLES DOWN JUST SOUTH OF ST HENRY. CORRECTED EVENT TYPE.
May 23, 7:08 PM EDTNON-TSTM WND DMG5 S Coldwater, OH5 POWER POLES DOWN JUST SOUTH OF ST HENRY
May 23, 7:50 PM EDTTSTM WND DMG2 Ne Anna, OHTREE UPROOTED.
May 23, 7:50 PM EDTTSTM WND GST 77Anna, OHHONDA PLANT
May 23, 7:54 PM EDTTSTM WND DMGSidney, OHTREE DOWNED/POWER POLES LEANING
May 23, 7:59 PM EDTTSTM WND DMGMaplewood, OHFENCE BLOWN DOWN.
May 23, 8:04 PM EDTTSTM WND DMGQuincy, OHTREE DOWNED.
May 23, 8:07 PM EDTTSTM WND GST 60Lewistown, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:28 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WUUS51 KILN 232308
SVRILN
OHC011-021-037-065-091-107-149-240015-
/O.NEW.KILN.SV.W.0151.110523T2308Z-110524T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
  HARDIN COUNTY IN WEST CENTRAL OHIO...
  WESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  MERCER COUNTY IN WEST CENTRAL OHIO...
  SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 815 PM EDT.

* AT 703 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF KOSSUTH TO
  NEPTUNE TO COSMOS...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. MARYS...
  NEW BREMEN...
  NEW KNOXVILLE...
  CRIDERSVILLE...
  MINSTER...
  WAPAKONETA...
  FORT LORAMIE...
  BOTKINS...

IN ADDITION...NEW WESTON...CARTHAGENA...KOSSUTH...ROSSBURG...
BULKHEAD...CHICKASAW...NORTH STAR AND MARIA STEIN ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 87 AND 117...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 4082 8349 4075 8349 4020 8403 4026 8481
      4048 8481 4074 8455 4073 8446 4069 8445
      4069 8423 4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 2308Z 280DEG 32KT 4082 8422 4059 8446
          4026 8474

$$
2 follow-up statements
465 
WWUS51 KILN 232338
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 PM EDT MON MAY 23 2011

OHC011-021-037-065-091-107-149-240015-
/O.CON.KILN.SV.W.0151.000000T0000Z-110524T0015Z/
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-MERCER OH-
SHELBY OH-
738 PM EDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SHELBY...EASTERN MERCER...WESTERN LOGAN...HARDIN...NORTHEASTERN
DARKE...NORTHWESTERN CHAMPAIGN AND AUGLAIZE COUNTIES...

AT 733 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF ADA TO WAPAKONETA TO ST. MARYS TO RUSSIA...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW KNOXVILLE...ADA...WAYNESFIELD...ALGER...BOTKINS...ANNA...
DUNKIRK...SIDNEY...JACKSON CENTER...FOREST...LAKEVIEW AND KENTON.

IN ADDITION...NEWPORT...LAKE LORAMIE STATE PARK...ST. JOHNS...
HOUSTON...KETTLERSVILLE...MCCARTYVILLE...FRYBURG AND DOLA ARE NEAR
THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4082 8349 4075 8349 4020 8403 4022 8432
      4024 8456 4073 8453 4072 8446 4069 8445
      4069 8423 4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 2338Z 280DEG 32KT 4081 8384 4056 8413
          4052 8433 4023 8440

$$
038 
WWUS51 KILN 240012
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT MON MAY 23 2011

OHC011-021-037-065-091-107-149-240021-
/O.EXP.KILN.SV.W.0151.000000T0000Z-110524T0015Z/
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-MERCER OH-
SHELBY OH-
812 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...EASTERN 
MERCER...WESTERN LOGAN...WESTERN HARDIN...NORTHEASTERN 
DARKE...NORTHWESTERN CHAMPAIGN AND AUGLAIZE COUNTIES WILL EXPIRE AT 
815 PM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4082 8349 4075 8349 4020 8403 4022 8432
      4024 8456 4073 8453 4072 8446 4069 8445
      4069 8423 4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 0011Z 280DEG 32KT 4076 8346 4051 8375
          4047 8395 4018 8402

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:50 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 23, 5:50 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT MON MAY 23 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING DUE TO A WARM
AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA
TONIGHT AND REMAIN ACROSS THE AREA FOR MOST OF THE WEEK. THIS WILL
KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TWO MAIN AREAS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST OF
THE AREA. ONE SLOWER MOVING AREA OF SCATTERED THUNDERSTORMS IS
OVER NORTHERN INDIANA AND ANOTHER AREA MOVING INTO WESTERN
PORTIONS OF INDIANA. BOTH AREAS OF STORMS WILL MOVE THROUGH DURING
THE EVENING HOURS AND THEREFORE A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS EVENING. THE MAIN THREATS FROM THESE STORMS WILL
BE DAMAGING WIND AND LARGE HAIL. FLOODING WILL ALSO BE A CONCERN
WITH THESE STORMS DUE TO HEAVY RAIN THAT OCCURRED YESTERDAY AND
DURING THE OVERNIGHT HOURS. THE SEVERE THREAT WILL MOVE OUT OF THE
AREA BY AROUND MIDNIGHT ALTHOUGH SOME PRECIPITATION WILL LINGER
ACROSS THE AREA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FRONTAL BOUNDARY WILL LAY OUT ACROSS THE AREA ON TUESDAY WITH A
SHORT WAVE MOVING THROUGH DURING THE DAY. DUE TO THIS HAVE
INCREASED PRECIPITATION CHANCES TO 100 PERCENT FOR TUESDAY.
PRECIP CHANCES WILL DECREASE AS THIS FEATURE MOVES TO THE EAST
HOWEVER WITH FRONTAL BOUNDARY IN THE VICINITY WILL KEEP
PRECIPITATION IN THE FORECAST OVERNIGHT TUESDAY NIGHT. TEMPERATURES
WILL BE COOLER ACROSS THE NORTH ON TUESDAY AND WARMER ACROSS THE
SOUTH DUE TO BOUNDARY POSITION. WITH EXTENSIVE CLOUD COVER ACROSS
THE AREA TEMPERATURES TUESDAY NIGHT WILL ONLY DROP INTO THE MID
50S TO THE MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WARM FRONT WILL LIFT ACROSS THE REGION ON WEDNESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE BOUNDARY WITH ONLY
SCATTERED STORMS IN THE WARM SECTOR. HOWEVER PRECIPITATION COVERAGE
WILL INCREASE SUBSTANTIALLY LATE WEDNESDAY NIGHT AND CONTINUE INTO
FRIDAY. THIS IN RESPONSE TO A CLOSED UPPER LOW IN THE MID
MISSISSIPPI VALLEY OPENING UP AND SLOWLY LIFTING ACROSS THE REGION.
AN ASSOCIATED SURFACE LOW AND COLD FRONT WILL MOVE THROUGH ON
FRIDAY. SUBSIDENCE IN THE WAKE OF THIS SYSTEM SHOULD BRING A LULL IN
PRECIPITATION FRIDAY NIGHT. BUT NEXT SHORT WAVE WILL BE APPROACHING
THE GREAT LAKES ON SATURDAY.

ALTHOUGH MODELS HAVE SHIFTED AWAY FROM THE FORECAST OF ANOTHER
CLOSED LOW DEVELOPING...IT STILL APPEARS TO BE UNSETTLED ACROSS THE
FORECAST AREA THROUGH THE HOLIDAY WEEKEND AS NUMEROUS SHORT WAVES
MOVE THROUGH THE GREAT LAKES IN FAST FLOW. THIS PATTERN WILL KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR EACH DAY. BUT
TEMPERATURES SHOULD BE CLOSE TO OR EVEN SLIGHTLY ABOVE NORMAL AS
OPPOSED TO THE PREVIOUS COOL SOLUTION.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
SQUALL LINE PROGRESSING QUICKLY EAST ACROSS SOUTHERN INDIANA LATE
THIS AFTERNOON. CURRENT TIMING HAS THIS TO THE WESTERN TAF SITES
AROUND 23Z. AIRMASS AHEAD OF THIS IS MODERATELY UNSTABLE SO
EXPECT IT TO PUSH ACROSS OUR ENTIRE AREA THROUGH EARLY EVENING.
WIND GUST TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE SQUALL LINE
AS IT MOVES THROUGH. SOME SHORT WAVE ENERGY PUSHING DOWN ACROSS
NORTHERN INDIANA AND NORTHERN OHIO COULD ALLOW ACTIVITY TO LINGER A
LITTLE LONGER AT KCMH/KLCK. ONCE PCPN MOVES THROUGH LATER THIS
EVENING...EXPECT A BREAK IN PCPN THROUGH THE OVERNIGHT HOURS INTO
TUESDAY MORNING. A BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA
THROUGH THE DAY ON TUESDAY AND AS WE DESTABILIZE THROUGH THE
AFTERNOON...SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP THROUGH THE
LATER PART OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, May 23, 5:48 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT MON MAY 23 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
548 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. SOME OF THESE
STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
FLOODING WILL ALSO BE A CONCERN DUE TO ALREADY SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS
OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS
OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN
OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY.

DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS
WEEK THERE IS ALSO A POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 23, 6:44 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     NAPOLEON                39.21N 85.33W
05/23/2011                   RIPLEY             IN   LAW ENFORCEMENT

            BARN DESTROYED. NUMEROUS TREES DOWN ACROSS THE COUNTY.

&&

ANOVAK
Local storm report, May 23, 6:53 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     8 S BROOKVILLE          39.31N 85.01W
05/23/2011  E55 MPH          DEARBORN           IN   TRAINED SPOTTER

&&
Local storm report, May 23, 6:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
05/23/2011                   FAYETTE            IN   LAW ENFORCEMENT

            TRAILERS OVERTURNED.

&&

ANOVAK
Local storm report, May 23, 6:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HOLTON                  39.08N 85.38W
05/23/2011  E1.00 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

ANOVAK
Local storm report, May 23, 7:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     VEVAY                   38.76N 85.07W
05/23/2011                   SWITZERLAND        IN   LAW ENFORCEMENT

            TREES DOWN.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:10 PM EDTAreal Flood WarningILNAdams, Highland, Pike, Scioto4 hr
May 23, 2:37 AM EDTSpecial Weather StatementILNButler, Darke, Hamilton, Miami, Montgomery, Preble53 min
May 23, 3:41 AM EDTSpecial Weather StatementILNButler, Champaign, Clark, Clermont, Clinton, Greene and 8 more64 min
May 23, 4:48 AM EDTSpecial Weather StatementILNButler, Clark, Clinton, Delaware, Fayette, Franklin and 8 more57 min
May 23, 5:51 AM EDTSpecial Weather StatementILNClinton, Delaware, Fayette, Franklin, Greene, Madison and 2 more54 min
May 23, 6:12 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland63 min
May 23, 6:24 AM EDTAreal Flood WarningILNClinton, Fayette, Greene, Madison, Pickaway, Ross and 1 more3 hr
May 23, 6:47 AM EDTFlash Flood WarningILNClinton, Fayette, Franklin, Greene, Madison, Pickaway3 hr
May 23, 9:40 AM EDTAreal Flood WarningILNPickaway3 hr
May 23, 6:22 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer53 min
May 23, 6:30 PM EDTSevere Thunderstorm WarningILNButler, Darke, Preble60 min
May 23, 6:52 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren53 min
May 23, 6:57 PM EDTTornado WarningILNButler, Hamilton30 min
May 23, 7:11 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton49 min
May 23, 7:16 PM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Darke, Greene, Miami and 4 more59 min
May 23, 7:16 PM EDTTornado WarningILNButler, Clermont, Hamilton, Warren32 min
May 23, 7:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 1 more40 min
May 23, 7:36 PM EDTTornado WarningILNDarke, Miami39 min
May 23, 7:40 PM EDTTornado WarningILNMiami, Shelby35 min
May 23, 7:56 PM EDTTornado WarningILNChampaign, Clark, Greene34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.